American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A16) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Stavros Kousidis. Asymptotics of generalized Galois numbers via affine Kac-Moody algebras. Proc. Amer. Math. Soc. 141 (2013) 3313-3326.
Abstract, references, and article information   
View Article: PDF

[2] Virgil U. Pierce. Continuum limits of Toda lattices for map enumeration. Contemporary Mathematics 593 (2013) 317-345.
Book volume table of contents   
View Article: PDF

[3] Bruno Benedetti. Discrete Morse theory for manifolds with boundary. Trans. Amer. Math. Soc. 364 (2012) 6631-6670.
Abstract, references, and article information   
View Article: PDF

[4] Alexander Barvinok and J. A. Hartigan. An asymptotic formula for the number of non-negative integer matrices with prescribed row and column sums. Trans. Amer. Math. Soc. 364 (2012) 4323-4368.
Abstract, references, and article information   
View Article: PDF

[5] Mihyun Kang and Tomasz Łuczak. Two critical periods in the evolution of random planar graphs. Trans. Amer. Math. Soc. 364 (2012) 4239-4265.
Abstract, references, and article information   
View Article: PDF

[6] Mats Boij, Juan C. Migliore, Rosa M. Miró-Roig, Uwe Nagel and Fabrizio Zanello. On the shape of a pure $O$-sequence. Memoirs of the AMS 218 (2012)
Book volume table of contents   

[7] K. Petersen and A. Varchenko. Path count asymptotics and Stirling numbers. Proc. Amer. Math. Soc. 140 (2012) 1909-1919.
Abstract, references, and article information   
View Article: PDF

[8] Sheng Chen, Nan Li and Steven V Sam. Generalized Ehrhart polynomials. Trans. Amer. Math. Soc. 364 (2012) 551-569. MR 2833591.
Abstract, references, and article information   
View Article: PDF

[9] Neil J. Calkin, Julia Davis, Michelle Delcourt, Zebediah Engberg, Jobby Jacob and Kevin James. Discrete Bernoulli convolutions: An algorithmic approach toward bound improvement. Proc. Amer. Math. Soc. 139 (2011) 1579-1584. MR 2763747.
Abstract, references, and article information   
View Article: PDF

[10] Mihai Ciucu. The emergence of the electrostatic field as a Feynman sum in random tilings with holes. Trans. Amer. Math. Soc. 362 (2010) 4921-4954. MR 2645056.
Abstract, references, and article information   
View Article: PDF

[11] Mihai Ciucu. The scaling limit of the correlation of holes on the triangular lattice with periodic boundary conditions. Memoirs of the AMS 199 (2009) MR 2508012.
Book volume table of contents   

[12] Omer Giménez and Marc Noy. Asymptotic enumeration and limit laws of planar graphs. J. Amer. Math. Soc. 22 (2009) 309-329. MR 2476775.
Abstract, references, and article information   
View Article: PDF

[13] William Y. C. Chen, Carol J. Wang and Larry X. W. Wang. The limiting distribution of the coefficients of the $q$-Catalan numbers. Proc. Amer. Math. Soc. 136 (2008) 3759-3767. MR 2425713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Adam Hammett and Boris Pittel. How often are two permutations comparable?. Trans. Amer. Math. Soc. 360 (2008) 4541-4568. MR 2403696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. D. Biggins. The growth of iterates of multivariate generating functions. Trans. Amer. Math. Soc. 360 (2008) 4305-4334. MR 2395174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Tullio Ceccherini-Silberstein. Growth and ergodicity of context-free languages II: The linear case. Trans. Amer. Math. Soc. 359 (2007) 605-618. MR 2255188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Kent E. Morrison. The polynomial analogue of a theorem of Rényi. Proc. Amer. Math. Soc. 133 (2005) 2897-2902. MR 2159767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael Drmota, Bernhard Gittenberger and Thomas Klausner. Extended admissible functions and Gaussian limiting distributions. Math. Comp. 74 (2005) 1953-1966. MR 2164105.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Mihai Ciucu. A random tiling model for two dimensional electrostatics. Memoirs of the AMS 178 (2005) MR 2172582.
Book volume table of contents   

[20] Joel Berman and PawełM. Idziak. Generative complexity in algebra. Memoirs of the AMS 175 (2005) MR 2130585.
Book volume table of contents   

[21] Gregory A. Freiman and Boris L. Granovsky. Clustering in coagulation-fragmentation processes, random combinatorial structures and additive number systems: Asymptotic formulae and limiting laws. Trans. Amer. Math. Soc. 357 (2005) 2483-2507. MR 2140447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Grzegorz A. Rempala. Asymptotic factorial powers expansions for binomial and negative binomial reciprocals. Proc. Amer. Math. Soc. 132 (2004) 261-272. MR 2021270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jason P. Bell and Stanley N. Burris. Asymptotics for logical limit laws: When the growth of the components is in an RT class. Trans. Amer. Math. Soc. 355 (2003) 3777-3794. MR 1990173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Tullio Ceccherini-Silberstein and Wolfgang Woess. Growth and ergodicity of context-free languages. Trans. Amer. Math. Soc. 354 (2002) 4597-4625. MR 1926891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jason P. Bell. Sufficient conditions for zero-one laws. Trans. Amer. Math. Soc. 354 (2002) 613-630. MR 1862560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jeff Kahn. Entropy, independent sets and antichains: A new approach to Dedekind's problem. Proc. Amer. Math. Soc. 130 (2002) 371-378. MR 1862115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Lajos Rónyai, László Babai and Murali K. Ganapathy. On the number of zero-patterns of a sequence of polynomials. J. Amer. Math. Soc. 14 (2001) 717-735. MR 1824986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Tomasz Luczak and Tomasz Schoen. On the number of maximal sum-free sets. Proc. Amer. Math. Soc. 129 (2001) 2205-2207. MR 1823901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Stanley N. Burris. The case $\alpha = 0$. Math. Surveys Monogr. 86 (2000) 195-199.
Book volume table of contents   
View Article: PDF

[30] Stanley N. Burris. First-order limit laws. Math. Surveys Monogr. 86 (2000) 217-231.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 44 found      Go to page: 1 2